... frequency lessened significantly when it was stopped. Since restarting, they are back with a vengeance. MD feels it is not the Eliquis, but I do not agree. Is there any research, information or others who have experienced this?
I am taking Eliquis for the second time now. First time had an increase in palpitations and their?
- 1 Mar 2015 by renee s
- 2 March 2015
- arrhythmia, prevention of thromboembolism in atrial fibrillation, eliquis, research
- Eliquis Information for Consumers
- Eliquis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eliquis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prevention of Thromboembolism in Atrial Fibrillation - I had an abilation in February and am having?
Posted 14 Aug 2009 • 3 answers
Posted 26 Sep 2015 • 1 answer
Posted 1 Jan 2016 • 0 answers
Posted 17 Oct 2016 • 0 answers
Posted 12 Jun 2017 • 0 answers